# SDR SIMA20140827001

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 29,899 hours, 25,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING GPU WITH BATTERIES & APU OFF THE FLOOR EMER PROXIMITY LIGHTS TURNED ON.  R & R NR 3 EMER LIGHT SYS POWER SUPPLIES IAW WC 33-700-19.  BATTERY CHARGER ASSEMBLY PN 11-0049 SN 12787.
